| Model Number |
CV-150 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the video system center exhibited no image on the monitor.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 14 years since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's complaint of no image was not confirmed.Based on the results of the investigation, it is likely the malfunction occurred because connection of main board was loosened.However, a definite root cause that led to the malfunction could not be determined.Olympus will continue to monitor field performance for this device.